Regular orbits of permutation groups on the power set

Peter J. Cameron*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

12 Citations (Scopus)

Abstract

If a sequence of transitive permutation groups G of degree n have orders which are not too large (log|G| = o(n 1 2) suffices), then the number of orbits on the power set is asymptotically 2n/|G|, and almost all of these orbits are regular. This conclusion holds in particular for primitive groups.

Original languageEnglish
Pages (from-to)307-309
Number of pages3
JournalDiscrete Mathematics
Volume62
Issue number3
DOIs
Publication statusPublished - 1 Jan 1986

Fingerprint

Dive into the research topics of 'Regular orbits of permutation groups on the power set'. Together they form a unique fingerprint.

Cite this